# SDR DHL2003751004

- Difficulty date: January 31, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE DETECTION A-SYSTEM INOP.  NR 1 ENGINE FIRE DETECTION A-SYSTEM MAYBE INOP AND DEFERRED PER MEL 26-6.  ASSIGNED DMI 11822 PLACARD INSTALLED.  REF DMI 11822 NR 1 ENGINE FIRE DETECTION A-SYSTEM INOP.  REF DMI 11822 NR 1 ENGINE FIRE DETECTION A-SYSTEM TESTED IAW M/M 26-11-0.  OPS CHECKED NORMAL.  NO DEFECTS NOTED.  THIS ACTION CLEARS DMI 11822.  PLACARDS REMOVED.
